# SDR RAIA00309252

- Difficulty date: September 13, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 10,478 hours, 9,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: E994314
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 9,663 hours, 7,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

5283-PIT- SMOKE IN CABIN.  MAINTENANCE PLACED APU ON DEFERRAL PER MEL.  SUBSEQUENTLY CLEARING THE DMI BY REMOVING AND REPLACING THE APU.
